# SDR UALA2012091905277

- Difficulty date: September 15, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,741 hours, 22,821 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A180116
- Part serial: 0898
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE T/R FOUND O/B HALF CENTER T/R ACTUATOR LEAKING.  REMOVED AND REPLACED NR 1 T/R CENTER ACTUATOR REF MM NR 9983852.
